Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243937] of Lenhard L. Ng

Papers Published

  1. Ekholm, T; Ng, L, Legendrian contact homology in the boundary of a subcritical weinstein 4-Manifold, Journal of Differential Geometry, vol. 101 no. 1 (January, 2015), pp. 67-157, ISSN 0022-040X
    (last updated on 2017/12/15)

    Abstract:
    We give a combinatorial description of the Legendrian contact homology algebra associated to a Legendrian link in S < sup > 1 < /sup > × S < sup > 2 < /sup > or any connected sum #k(S < sup > 1 < /sup > ×S < sup > 2 < /sup > ), viewed as the contact boundary of the Weinstein manifold obtained by attaching 1-handles to the 4-ball. In view of the surgery formula for symplectic homology [5] , this gives a combinatorial description of the symplectic homology of any 4-dimensional Weinstein manifold (and of the linearized contact homology of its boundary). We also study examples and discuss the invariance of the Legendrian homology algebra under deformations, from both the combinatorial and the analytical perspectives.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320